Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

32 weeks pregnant, have fluctuating temperature, eases on lying side ways. Suggestions?

Temp normal 97.6, been feeling down and out spiked to 98.9 then dropped to 96.2 talked w midwives, I m 32 weeks measuring 34-35. Taking Tylenol for pain rib/belly only once to twice a day last dose last night before bed, robutussin every 6 or so hours for cough and drainage Benadryl at bedtime. Having real bad day feel extremely Hot temp is 95.9 dizzy pale drinking lots of fluids barely feel best supine or side laying. Easily SOB. Now that I am writing you with minimal energy latest temp 97.4. Concerns suggestions recommendations. Although I m slightly educated as an RN, this is not my turf. Please help, Thank you and Merry Christmas!
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
at present u r not having fever.if cough is persistent,u require antibiotic.pain is b/c of once cough subsides,there will be no pain.
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor